# SDR SWAA2022040533400

- Difficulty date: December 7, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AAF HAS MISSING FIBERS ON UPPER FACE SHEET. / REPAIRED UPPER FACESHEET WITH MISSING FIBERS ON FLOORBOARD PANEL (241-AAF) WITH WET-LAY-UP REPAIR I/A/W. B737-800-SRM-53-00-50-2R-1 (3) A-M (REV68)
